# SDR CALA2020052200990

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB NO.1 STIFFNER NO.2 HAS A CRACK  2 ACCOMPLISHED PERMANENT REPAIR AT LT H STAB INSPAR RIB NO.1 STIFFNER NO.2 PER REF B737 SRM 55-10-09 REPAIR 4 FIG 202.
